# SDR 95FDEA01246

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20936
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP AND BOTTOM OF FLOORBEAM AROUND MOUNT HOLES AT STA 1070 BETWEEN RBL 22.5 AND RBL 46.  REPAIRED PER SRM 53-10-8.
